# SDR N6WA20110614

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 16,020 hours, 11,220 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR COVER HOOK AND LOOP NOT STICKING.  IAW TELECON  DEFFERED COVER ON LEFT EMERGENCY EXIT ON NEF 25-100-06, CAT 5.
